Alert archive / Michigan / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 45, NWS Marquette, MI

July 11, 2011Houghton County, Keweenaw County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Jul 11, 2011, 6:47 AM EDT for Houghton County, Keweenaw County, Michigan. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 6:47 AM EDT (10:47 UTC)
Expired
Jul 11, 2011, 7:29 AM EDT
In force
42 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Houghton County, MI, Keweenaw County, MI

The radar

The Marquette radar (KMQT), 90 km from the middle of the area, began a volume at 10:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 6:50 AM EDTTSTM WND GST 501 Sw Calumet, MI
Jul 11, 6:55 AM EDTHAIL 0.755 Ese Chassell, MIPEA TO PENNY SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.8 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2402 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2402 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
1.3
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

499 
WUUS53 KMQT 111047
SVRMQT
MIC061-083-111145-
/O.NEW.KMQT.SV.W.0045.110711T1047Z-110711T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
647 AM EDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HOUGHTON COUNTY IN WESTERN UPPER MICHIGAN...
  SOUTH CENTRAL KEWEENAW COUNTY IN NORTHEAST MICHIGAN...

* UNTIL 745 AM EDT

* AT 640 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF REDRIDGE
  TO KEWEENAW BAY...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CALUMET...EAGLE RIVER...DOLLAR BAY...HUBBELL...LAURIUM...LAKE
  LINDEN...MOHAWK...PHOENIX...GAY...JACOBSVILLE...RABBIT BAY...
  ALLOUEZ...AHMEEK...COPPER CITY...RICE LAKE AND GRATIOT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4728 8806 4719 8823 4714 8822 4713 8827
      4710 8828 4707 8825 4707 8828 4709 8829
      4707 8833 4701 8836 4694 8844 4694 8855
      4691 8855 4690 8861 4724 8867 4729 8852
      4738 8843 4747 8817
TIME...MOT...LOC 1047Z 269DEG 21KT 4721 8861 4692 8840
WIND...HAIL 60MPH 1.00IN

$$

KC
2 follow-up statements
962 
WWUS53 KMQT 111115
SVSMQT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
715 AM EDT MON JUL 11 2011

MIC061-083-111145-
/O.CON.KMQT.SV.W.0045.000000T0000Z-110711T1145Z/
KEWEENAW MI-HOUGHTON MI-
715 AM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HOUGHTON AND SOUTH CENTRAL KEWEENAW COUNTIES UNTIL 745 AM EDT...

AT 704 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MOHAWK TO 9 MILES SOUTH OF GAY...
MOVING EAST AT 40 MPH.

IN ADDITION...AT 655 AM EDT...THE PUBLIC REPORTED PENNY SIZED HAIL 
AT JACOBSVILLE. THE HOUGHTON COUNTY AIRPORT SAW WIND GUSTS TO 44 MPH.

LOCATIONS IMPACTED INCLUDE...
  GRATIOT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4728 8806 4719 8823 4714 8822 4713 8827
      4710 8828 4707 8825 4707 8828 4709 8829
      4707 8833 4701 8836 4694 8844 4694 8855
      4691 8855 4690 8861 4724 8867 4729 8852
      4738 8843 4747 8817
TIME...MOT...LOC 1113Z 260DEG 35KT 4730 8821 4711 8806
WIND...HAIL 60MPH 1.00IN

$$

KC
432 
WWUS53 KMQT 111129
SVSMQT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
729 AM EDT MON JUL 11 2011

MIC061-083-111139-
/O.CAN.KMQT.SV.W.0045.000000T0000Z-110711T1145Z/
KEWEENAW MI-HOUGHTON MI-
729 AM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOUGHTON AND
SOUTH CENTRAL KEWEENAW COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

LAT...LON 4728 8806 4719 8823 4714 8822 4713 8827
      4710 8828 4707 8825 4707 8828 4709 8829
      4707 8833 4701 8836 4694 8844 4694 8855
      4691 8855 4690 8861 4724 8867 4729 8852
      4738 8843 4747 8817
TIME...MOT...LOC 1129Z 260DEG 35KT 4733 8798 4714 8783

$$

KC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:46 AM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Jul 11, 3:46 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
346 AM EDT MON JUL 11 2011

.DISCUSSION...

AN UPPER TROUGH CURRENTLY OVER THE CENTRAL SASKATCHEWAN/ONTARIO
BORDER WILL MOVE TO JAMES BAY TODAY...BRINGING A WEAK SFC COLD FRONT
CURRENTLY OVER MN ACROSS THE CWA. THE COLD FRONT WILL MOVE TO IWD
AROUND 12Z...OVER THE CENTRAL CWA AROUND 18Z...THEN EXITING THE ERN
CWA BY AROUND 00Z TUESDAY. PRECIP CHANCES ASSOCIATED WITH FROPA WILL
BE SOMEWHAT COMPLICATED BY ONGOING CONVECTION CURRENTLY STAYING
MAINLY SOUTH OF THE CWA. THE QUESTION OF HOW LONG CLOUD COVER WILL
STICK AROUND WILL PLAY A ROLE IN DESTABILIZATION. THE ATMOSPHERE
WILL DESTABILIZE THIS AFTERNOON AS TEMPS WARM INTO THE MID 80S TO
AROUND 90 INLAND. WARMEST TEMPS AND HIGHEST INSTABILITY WILL BE OVER
S CENTRAL AND OVER THE SRN HALF OF ERN UPPER MI. OVER THOSE
AREAS...AFTERNOON SBCAPE WILL BE IN THE 1000-2000J/KG RANGE WITH
40-50KTS OF 0-6KM BULK SHEAR...WHICH SHOULD BE ENOUGH FOR AN
ISOLATED SEVERE THREAT.

TUESDAY AND WEDNESDAY WILL BE PRETTY QUIET WEATHER WISE AS HIGH
PRESSURE DOMINATES. TEMPS WILL BE MUCH COOLER WITH HIGHS IN THE MID
60S AND 70S. AFTERNOON MIN RH VALUES WILL DROP TO AROUND 40 PERCENT
TUESDAY...AND TO AROUND 30 PERCENT WEDNESDAY INLAND.

THURSDAY MAY SEE SOME MORE ACTIVE WEATHER AS A STRONG UPPER RIDGE
BUILDS INTO THE REGION. MODELS ARE HINTING AT SOME CONVECTIVE
SHORTWAVE ACTIVITY TOPPING THE RIDGE AND MOVING INTO THE CWA FOR THE
END OF THE WEEK. OF COURSE...IT IS WAY TOO EARLY TO DETERMINE PRECIP
CHANCES ASSOCIATED WITH CONVECTIVE SHORTWAVES...BUT CAN NOT GO WITH A
DRY FORECAST EITHER. KEPT CHANCE POPS INHERITED FROM PREVIOUS
FORECAST FOR THURSDAY INTO FRIDAY. AS THE UPPER RIDGE BUILDS IN LATE
IN THE WEEK...VERY WARM TEMPS WILL RETURN FOR FRIDAY INTO THE
WEEKEND.
&&

.AVIATION /FOR THE 06Z TAF ISSUANCE/...

BIG QUESTION FOR THIS TAF PERIOD WILL BE WHERE THE NORTH SIDE OF
PRECIPITATION TRACKS AS THE CONVECTION PUSHES SE ACROSS SE MINNESOTA
AND WISCONSIN. LATEST RADAR TRENDS SHOW MUCH OF THE INITIAL PCPN
MISSING KCMX...BUT THEY COULD STILL SEE A FEW SHOWERS AS THE FRONT
PASSES LATE TONIGHT. BACKED OFF A LITTLE ON THE RAIN CHANCES...BUT
STILL KEPT A MENTION OF LOWER VSBYS DUE TO THE POTENTIAL FOR FOG
STARTING TO COME BACK ON SHORE AS THE WINDS TURN TO THE W. WILL NEED
TO WATCH THIS POTENTIAL...AS IT COULD LEAD TO CIGS AROUND IFR. THINK
THE DRIER AIR AND WINDS BEHIND THE FRONT WILL BEGIN TO MIX OUT ANY
LOWER CIGS/VSBYS TOWARDS MID DAY.

AT KSAW...A SLIGHTLY BETTER CHANCE FOR SEEING SHOWERS...BUT CURRENT
THINKING IS THAT IT WILL STAY TO THE S. DID KEEP THE LOWER VSBY
MENTION DUE TO PATCHY FOG STARTING TO DEVELOP ACROSS CENTRAL/EASTERN
UPPER MICHIGAN AS DEWPOINTS ARE IN THE UPPER 60S AND LOWER 70S.
SHOULD SEE A BREAK DURING THE MORNING...BEFORE RAIN CHANCES INCREASE
AS THE FRONT PASSES THROUGH THE AREA. ONCE AGAIN...KSAW MAY BE ON
THE NRN END OF THE SHOWERS...SO KEPT CIGS TO VFR.
&&

.MARINE /FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE/...

OPTED TO EXTEND GOING DENSE FOG ADVYS THRU THE MORNING OVER THE W
AND THRU THE AFTERNOON OVER THE E PER A FEW OBS OF NEAR ZERO VSBY
AND SHRA STILL OVER THE W THAT WILL MAINTAIN THE MOIST MARINE LAYER
EVEN AS DRY AIR SLOWLY TRICKLES IN FROM MN. THIS DRY AIR WILL REACH
THE E LATEST...HENCE THE LONGER ADVY TIME THERE. WINDS WILL BE
RELATIVELY LIGHT INTO TONIGHT...BUT THE PASSAGE OF A STRONG COLD
FRONT WILL BRING NW WINDS UP TO 25 KTS OVER MAINLY THE E LATE
TONIGHT INTO TUE NIGHT. AS HI PRES SETTLES OVER LAKE SUPERIOR ON
WED...THESE STRONGER WINDS WILL DIMINISH THRU THU. A STRONGER SE
FLOW TO 25 KTS MAY DEVELOP OVER PORTIONS OF THE CENTRAL ON FRI IN
THE RETURN FLOW AROUND THE HI AS IT SHIFTS TO THE E.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
  DENSE FOG ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR LSZ266-267.

  DENSE FOG ADVISORY UNTIL 11 AM EDT /10 AM CDT/ THIS MORNING FOR
     LSZ162-263-264.

LAKE MICHIGAN...
NONE.
&&

DISCUSSION...TITUS
AVIATION...SRF
MARINE...KC
Hazardous weather outlook, Jul 11, 4:28 AM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
428 AM EDT MON JUL 11 2011

MIZ001>007-009>014-084-085-121100-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
428 AM EDT MON JUL 11 2011 /328 AM CDT MON JUL 11 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE TODAY. ISOLATED STORMS THIS AFTERNOON
COULD BE SEVERE...MAINLY OVER SOUTH CENTRAL AND EASTERN UPPER
MICHIGAN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY OVER WESTERN UPPER
MICHIGAN...THEN THURSDAY NIGHT THROUGH SUNDAY OVER ALL OF UPPER
MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF ANY SEVERE WEATHER THIS AFTERNOON WOULD BE
GREATLY APPRECIATED.

LSZ162-240>251-263>267-121100-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
428 AM EDT MON JUL 11 2011 /328 AM CDT MON JUL 11 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS MORNING OVER THE EAST HALF OF LAKE
SUPERIOR.

DENSE FOG ADVISORIES ARE IN EFFECT FOR MUCH OF LAKE SUPERIOR. SEE
THE LATEST MARINE WEATHER MESSAGE FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-121100-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
428 AM EDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY. ISOLATED STRONG STORMS COULD
OCCUR THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

TITUS

In the hours before

Special weather statement, Jul 11, 6:21 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
621 AM EDT MON JUL 11 2011

MIZ001-003-111100-
HOUGHTON-KEWEENAW-
621 AM EDT MON JUL 11 2011

...SIGNIFICANT WEATHER ALERT FOR HOUGHTON AND KEWEENAW COUNTIES UNTIL
700 AM EDT...

AT 613 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF SHOWERS AND EMBEDDED THUNDERSTORMS ALONG A LINE EXTENDING
FROM 7 MILES SOUTHWEST OF REDRIDGE TO 7 MILES SOUTH OF SOUTH
RANGE...OR ALONG A LINE EXTENDING FROM 16 MILES WEST OF HOUGHTON TO
11 MILES SOUTHWEST OF HOUGHTON. THESE STORMS WERE MOVING EAST AT 25
MPH.

PEA SIZE HAIL...WINDS UP TO 30 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  FREDA...
  REDRIDGE...
  HOUGHTON...
  DOLLAR BAY...
  MCLAIN STATE PARK...
  LAKE LINDEN...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KC

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:54 PM EDTAreal Flood AdvisoryMQTAlger4 hr
Jul 11, 12:56 AM EDTSevere Thunderstorm WarningMQTGogebic64 min
Jul 11, 1:46 AM EDTAreal Flood AdvisoryMQTGogebic4 hr
Jul 11, 6:52 AM EDTSpecial Marine WarningMQT83 min
Jul 11, 7:25 AM EDTSpecial Marine WarningMQT95 min
Jul 11, 8:51 AM EDTSpecial Marine WarningMQT54 min
Jul 11, 4:58 PM EDTSmall Craft AdvisoryMQT40 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.